# SDR AUS20020947

- Difficulty date: August 23, 2002
- Submitted: September 6, 2002
- Operation: Air carrier
- Make and model: Boeing 767338
- Engine: Ge CF680C2*
- System (JASC): 4920 · APU Core Engine
- Part: Gearbox
- Part number: 380029815
- Condition: Contaminated
- Location: Apu Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(AUS) APU AUTO SHUTDOWN. INSPECTION FOUND CONTAMINATION ON THE GEARBOX MAGNETIC PLUG.
